# SDR SWAA2013121823509

- Difficulty date: December 1, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 53,819 hours, 31,532 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 907, STRINGER 8L.  REPAIRED FRAME IAW AAR EA.
